# SDR P5CA2018012200010

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,969 hours, 20,034 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON EICAS, APU FAILED TO START.  TROUBLESHOT AND REPLACED THE K197 RELAY IAW FIM 49-11, BLOCK22. BUT PROBLEM CONTINUED. APU ECU BITE SELF TEST PASSED BUT FAULT ON BITE CHANGED AS APU STARTER.
